Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 3, Pages 355–366 (Mi zvmmf2101)  

This article is cited in 14 scientific papers (total in 14 papers)

Solvability of the altimeter data assimilation problem in the quasi-geostrophic multilayer model of ocean circulation

V. I. Agoshkov, V. M. Ipatova

Moscow

Full text: PDF file (1479 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:3, 348–358

Bibliographic databases:
UDC: 517.958:[550.3+551.5]
MSC: Primary 49N90; Secondary 65N06, 49J20, 86A05, 49K20
Received: 02.10.1995

Citation: V. I. Agoshkov, V. M. Ipatova, “Solvability of the altimeter data assimilation problem in the quasi-geostrophic multilayer model of ocean circulation”, Zh. Vychisl. Mat. Mat. Fiz., 37:3 (1997), 355–366; Comput. Math. Math. Phys., 37:3 (1997), 348–358

Citation in format AMSBIB
\Bibitem{AgoIpa97}
\by V.~I.~Agoshkov, V.~M.~Ipatova
\paper Solvability of the altimeter data assimilation problem in the quasi-geostrophic multilayer model of ocean circulation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 3
\pages 355--366
\mathnet{http://mi.mathnet.ru/zvmmf2101}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1452581}
\zmath{https://zbmath.org/?q=an:0954.49029}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 3
\pages 348--358


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2101
  • http://mi.mathnet.ru/eng/zvmmf/v37/i3/p355

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Agoshkov V.I., Ipatova V.M., “Solvability of the observation data assimilation problem in the three-dimensional model of ocean dynamics”, Differ Equ, 43:8 (2007), 1088–1100  crossref  mathscinet  zmath  isi  elib  scopus
    2. Medjo T.T., “Robust control problems for the multilayer quasi-geostrophic system”, Nonlinear Anal Real World Appl, 9:4 (2008), 1425–1443  crossref  mathscinet  zmath  isi  elib  scopus
    3. Medjo T.T., “Multi-layer quasi-geostrophic equations of the ocean with delays”, Discrete Contin Dyn Syst Ser B, 10:1 (2008), 171–196  crossref  mathscinet  zmath  isi  elib  scopus
    4. Medjo T.T., “On strong solutions of the multi-layer quasi-geostrophic equations of the ocean”, Nonlinear Analysis-Theory Methods & Applications, 68:11 (2008), 3550–3564  crossref  mathscinet  zmath  isi  scopus
    5. Medjo T.T., “Attractors for the multilayer quasi-geostrophic equations of the ocean with delays”, Appl Anal, 87:3 (2008), 325–347  crossref  mathscinet  zmath  isi
    6. Wan L., Duan J., “Exponential stability of the multi-layer quasi-geostrophic ocean model with delays”, Nonlinear Analysis-Theory Methods & Applications, 71:3–4 (2009), 799–811  crossref  mathscinet  zmath  isi  scopus
    7. Ipatova V.M., Agoshkov V.I., Kobelkov G.M., Zalesny V.B., “Theory of solvability of boundary value problems and data assimilation problems for ocean dynamics equations”, Russian J Numer Anal Math Modelling, 25:6 (2010), 511–534  crossref  mathscinet  zmath  isi  elib  scopus
    8. Medjo T.T., “Robust Control Problems for Primitive Equations of the Ocean”, Discrete Contin Dyn Syst Ser B, 15:3 (2011), 769–788  crossref  mathscinet  zmath  isi  elib  scopus
    9. Ipatova V.M., “Uniform attractors of finite-difference schemes for the multilayer quasigeostrophic model of ocean dynamics”, Russian J Numer Anal Math Modelling, 26:2 (2011), 143–159  crossref  mathscinet  zmath  isi  elib  scopus
    10. Ipatov D.E., “Razreshimost differentsialnogo vklyucheniya dlya mnogosloinoi modeli obschei tsirkulyatsii okeana s mnogoznachnoi pravoi chastyu”, Almanakh sovremennoi nauki i obrazovaniya, 2012, 52–55  elib
    11. Ipatova V.M., “Skhodimost yavnoi skhemy dlya baroklinnoi modeli obschei tsirkulyatsii atmosfery”, Almanakh sovremennoi nauki i obrazovaniya, 2012, no. 11, 76–80  elib
    12. Medjo T.T., “Averaging of a Multi-Layer Quasi-Geostrophic Equations with Oscillating External Forces”, Commun. Pure Appl. Anal, 13:3 (2014), 1119–1140  crossref  mathscinet  zmath  isi  scopus
    13. Medjo T.T., “Pullback Attractors For the Multi-Layer Quasi-Geostrophic Equations of the Ocean”, Nonlinear Anal.-Real World Appl., 17 (2014), 365–382  crossref  mathscinet  zmath  isi  scopus
    14. Medjo T.T., Tone C., Tone F., “Approximation of the Long-Term Dynamics of the Dynamical System Generated By the Multilayer Quasigeostrophic Equations of the Ocean”, Numer. Meth. Part Differ. Equ., 32:3, 737 (2016), 1041–1065  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:218
    Full text:78
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021